Alexei Venkov

On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Venkov, Alexei; Balslev, Erik.

In: Algebra and Analysis (Russia), Vol. 7, No. 1, 2005, p. 2-48.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Venkov, A & Balslev, E 2005, 'On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians' Algebra and Analysis (Russia), vol. 7, no. 1, pp. 2-48.

APA

CBE

MLA

Vancouver

Author

Venkov, Alexei ; Balslev, Erik. / On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. In: Algebra and Analysis (Russia). 2005 ; Vol. 7, No. 1. pp. 2-48.

Bibtex

@article{2d29ba005aa311dbbee902004c4f4f50,
title = "On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians",
author = "Alexei Venkov and Erik Balslev",
year = "2005",
language = "English",
volume = "7",
pages = "2--48",
journal = "Algebra and Analysis (Russia)",
number = "1",

}

RIS

TY - JOUR

T1 - On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians

AU - Venkov, Alexei

AU - Balslev, Erik

PY - 2005

Y1 - 2005

M3 - Journal article

VL - 7

SP - 2

EP - 48

JO - Algebra and Analysis (Russia)

T2 - Algebra and Analysis (Russia)

JF - Algebra and Analysis (Russia)

IS - 1

ER -